5
$\begingroup$

For a scheme $X$, I have a reference - https://stacks.math.columbia.edu/tag/077P - that says there are enough injectives in the category $\text{QCoh}(X)$. I am looking for a reference that says the analogous statement when I replace $X$ with a stack $\mathcal{X}$. I am happy with any reasonable restrictions like locally noetherian etc. I was only able to find https://stacks.math.columbia.edu/tag/01DL which proves it in the category of abelian sheaves.

$\endgroup$
1

2 Answers 2

5
$\begingroup$

In the paper

A functorial formalism for quasi-coherent sheaves on a geometric stack, Expo. Math. 33 (2015) 452–501,

in Corollary 5.10 it is shown that $\mathrm{Qco}(X)$ is a Grothendieck category for an algebraic stack $X$ with affine diagonal, i.e. a geometric stack. In this paper this is proved by showing that the category of comodules over a Hopf algebroid is Grothendieck. It is a classical fact that a Grothendieck Abelian category (i.e. an Abelian category satisfying AB5 with a family of generators) has enough injectives.

The paper is also accesible at https://arxiv.org/abs/1304.2520 .

$\endgroup$
4
$\begingroup$

Proposition 4.2 in Ethan Pribble's 2004 Ph.D. thesis is the result you asked for, under the hypothesis that $X$ is an algebraic stack with affine diagonal: Pribble shows that $Mod_{qcoh}(O_X)$ then has enough injectives. I suspect that isn't the earliest place this result has appeared in the literature, but it's the earliest I remember.

$\endgroup$

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service and acknowledge you have read our privacy policy.

Not the answer you're looking for? Browse other questions tagged or ask your own question.